Translator Disclaimer
2017 Non-hyperbolic unbounded Reinhardt domains: non-compact automorphism group, Cartan's linearity theorem and explicit Bergman kernel
Atsushi Yamamori
Tohoku Math. J. (2) 69(2): 239-260 (2017). DOI: 10.2748/tmj/1498269625

Abstract

In the study of the holomorphic automorphism groups, many researches have been carried out inside the category of bounded or hyperbolic domains. On the contrary to these cases, for unbounded non-hyperbolic cases, only a few results are known about the structure of the holomorphic automorphism groups. Main result of the present paper gives a class of unbounded non-hyperbolic Reinhardt domains with non-compact automorphism groups, Cartan's linearity theorem and explicit Bergman kernels. Moreover, a reformulation of Cartan's linearity theorem for finite volume Reinhardt domains is also given.

Citation

Download Citation

Atsushi Yamamori. "Non-hyperbolic unbounded Reinhardt domains: non-compact automorphism group, Cartan's linearity theorem and explicit Bergman kernel." Tohoku Math. J. (2) 69 (2) 239 - 260, 2017. https://doi.org/10.2748/tmj/1498269625

Information

Published: 2017
First available in Project Euclid: 24 June 2017

zbMATH: 06775254
MathSciNet: MR3682165
Digital Object Identifier: 10.2748/tmj/1498269625

Subjects:
Primary: 32M05
Secondary: 32A25

Rights: Copyright © 2017 Tohoku University

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • 2017
Back to Top